T Nation

Swelling, Redness and Little Pain


#1

This was my 5th cycle i injected 1cc of 1test cypionate, it was a 3/4" pin and the day after injection i experienced selling and redness along with pain the selling was bad and the redness was from knee to injection site ours been a week since and the redness has gone away except around the injection site but i do have a bump where i pinned, i dont theres infection because i havent had a fever....is this something to go ahead and see my doctor or juat wait it out a little longer? This bothers me because this has never happened to me before


#2

Any suggestions on what went wrong


#3

Suggestions?


#4

Happened to me in my delt and went away after 2 weeks. I think I had hurt the muscle because when I was removing the needle I moved it sideways by mistake and probably cut something open internally.

I would probably go see a doctor if it hasn’t gone away in “weeks.” You never know man, just depends on how serious you think it is and how much it bothers you


#5

Thanks i went today and it somehow got infected which also bothers me because im ocd when it comes to injecting…shot and 2 antibiotics…we live we learn thanks for the reply though i appreciate it